MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S.A. DE C.V. 24" SAFESET RESERVOIR W/NEEDLELESS VALVE; CATHETER, CONTINUOUS FLUSH

ICU MEDICAL DE MEXICO, S.A. DE C.V. 24" SAFESET RESERVOIR W/NEEDLELESS VALVE; CATHETER, CONTINUOUS FLUSH
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Testing and investigation confirmed the arterial tubing was separated from the female luer and the probable cause was determined to be the uv adhesive which was not fully cured; thus, the defect was due to a manual manufacturing process error.
 
Event or Problem Description
The customer contact reported the safeset broke apart during a case; thus, there was patient involvement, but no reported harm or medical intervention.No additional information has been provided.

Brand Name
24" SAFESET RESERVOIR W/NEEDLELESS VALVE
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S.A. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8134326
Report Number9617594-2018-00214
Device Sequence Number1233979
Product Code KRA
UDI-Device Identifier00887709042537
UDI-Public(01)00887709042537(17)210801(10)3778262
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K932188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model NumberN/A
Device Catalogue Number42328-66
Device Lot Number3778262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1